# SDR 2024FA0000182

- Difficulty date: February 20, 2024
- Submitted: February 20, 2024
- Operation: General aviation
- Aircraft: N56090
- Make and model: Piper PA-28-140
- Aircraft serial: 287325570
- Engine: Lyc O320E3D
- Propeller: Snsnch 74DM
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 149NL
- Part serial: FN311607
- Condition: Broken
- Part time: 300 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER DRIVE MOTOR WAS FOUND LOOSE FROM BENDIX ASSEMBLY DURING 100 HOUR INSPECTION.  MOTOR IS ATTACHED TO BENDIX WITH 2 BOLTS THREADED INTO BENDIX HOUSING.  BOTH BOLTS HAD LOCKING TAB WASHERS STILL IN-PLACE AND UNDISTURBED.  FEMALE THREADS WERE PULLED LOOSE FROM BENDIX HOUSING CAUSING BOLTS TO BECOME LOOSE.
